[Home ] [Archive]   [ فارسی ]  
:: About :: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Papers in the publication process... ::
 | Post date: 2020/12/7 | 
[1] Mehdi Basikhasteh, Fazlollah Lak and Mahmoud Afshari. Bayesian Estimation of the Parameters for Two-Parameter Bathtub-Shaped Lifetime Distribution Based on Ranked Set Sampling. MathApp, 1 (2021) 1-18.

Abstract.
Bayesian inference of the parameters for bathtub-shaped lifetime distribution based on simple random sampling (SRS) and ranked set sampling (RSS) are obtained. The Monte Carlo Markov chain is used, especially Metropolis-Hastings and Gibbs sampling. To compare different estimates, the Monte Carlo simulations are used. The results of simulation show that the estimators based on RSS are more efficient than based on SRS. Also, the length of highest posterior density (HPD) credible interval based on RSS is shorter than its SRS counterparts. Finally, a real data set has been analyzed for illustrative purposes. Keywords: Bayesian estimation, Monte Carlo Markov Chain, Ranked set sampling, Two-parameter bathtub-shaped lifetime distribution.

MSC (2010): 62D05, 62F07, 62F15
_____________________________________________________________________________
[2] A. Pouhassani. Fuzzy Soft Partitions. MathApp 1 (2021) 19-25.

Abstract. In this paper, we generalized the concept of fuzzy partitions attributed to Dumitrescu [7] to fuzzy soft partitions based on fuzzy soft equality. Then, some properties relative to fuzzy soft sets operations will be studied. Finally, we introduce some main fuzzy soft partitions of a fuzzy soft set.

MSC (2010): 03E72, 03E02, 03E99
__________________________________________________________________
[3] M. Shahamat, D. Ahmadi Dastjerdi and B. Panbehkar. Minimally Generated Subshifts. MathApp, 1 (2021) 26-34.


Abstract. We introduce the notion of a minimal generator G for the coded system X; that is a generator
for coded system X whenever u in G, then u notin Woverline{(< G -{u} >)}. Such an X is called minimally
generated system. We aim to introduce a class of minimally generated systems generated by
some certain synchronizing blocks. If an irreducible system has at least one synchronizing block,
then it is called a synchronized system. A version of a theorem in [K. Thomsen, on the ergodic
theory of synchronized systems, Ergod. Th. Dynam. Sys. 356 (2006) 1235-1256] for minimally
generated systems has been given. Also, its derived set has been characterized.

MSC(2010): 37B10, 37B40, 54H20
___________________________________________________________________
[4] H.Bagheri, S.M.S.Modares. Some Results on Gelfand Pairs. MathApp, 1 (2021) 35-46.



Abstract. In this paper, the spherical functions of Gelfand pair (G, K) in subspace E^1 of L^1 (G) containing functions of form f ∗ ˜f is introduced, where f belonges to C_c(G)(The convolution algebra of continuous, complexvalued functions on G with compact support). Then the characters of E^#_1 is characterized. Finally, the space widehat{G}_# the bi-K-invariant unitary characters is introduced. And, for set of bounded spherical functions widehat{G_#} . Moreover, the locally compact groups G relatively to widehat{G}_#=widehat{G_#}, is characterized.

 
View: 357 Time(s)   |   Print: 88 Time(s)   |   Email: 0 Time(s)   |   0 Comment(s)
مجله ریاضیات و کاربردها Journal of Mathematics and Applications
Persian site map - English site map - Created in 0.06 seconds with 39 queries by YEKTAWEB 4355